# SDR P5CA2017080800255

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,886 hours, 3,011 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156606A
- Part serial: 22844B
- Condition: Malfunctioned
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR THE MAIN CARGO LOOP 2.  PERFORMED ENGINE, APU, AND A CARGO FIRE-OVERHEAT TEST.  NO OTHER MESSAGE APPEARED.  REPLACED WITH NEW MAIN DECK CARGO ZONE 2A SMOKE DETECTOR THEN GROUND OPS CHECKED OK IAW AMM 26-14-01/401.
